非线性差分方程Xn=qx-1n-1+pxn-2解的性态
Properties of the Solution of the Nonlinear Difference Equation Xn=qx-1n1+pxn-2

作者: 冯 伟 :北京航空航天大学数学与系统科学学院,北京; 冯宇辰 :北京四中,北京;

关键词: 差分方程非线性有界性收敛性Difference Equation Nonlinear Boundedness Convergence

摘要: 本文给出了差分方程Xn=qx-1n-1+pxn-2解的有界性的一个充分性条件,同时探讨了解了收敛性及二周期点存在的充分必要条件。

In this paper, we obtain one sufficient condition of the boundedness of equation Xn=qx-1n-1+pxn-2 , and discuss the convergence of the solution of equation and the sufficient and necessary condition of existence of the periodic point with period 2 of the equation.

文章引用: 冯 伟 , 冯宇辰 (2015) 非线性差分方程Xn=qx-1n-1+pxn-2解的性态。 理论数学, 5, 233-237. doi: 10.12677/PM.2015.55033

参考文献

[1] Kocic, V.L. and Ladas, G. (1993) Global behavior of nonlinear difference equations of higher order with applications. Kluwer Academic Publishers, Norwell.
http://dx.doi.org/10.1007/978-94-017-1703-8

[2] Li, X.Y. and Zhu, D.M. (2003) Two rational recursive sequences. Journal of Difference Equations and Applications, 9, 833-839.

[3] Wang, J.L., Cai, H.T. and Feng, W. (2009) Dynamics of the difference equation . Journal of Shanxi University (Natural Science Edition), 32, 1-4

[4] Stevic, S. (2011) On the difference equation . Applied Mathematics and Computation, 218, 4507-4513.
http://dx.doi.org/10.1016/j.amc.2011.10.032

[5] Duan, L.Y., Lun, D. and Deng, S.G. (2013) On boundedness of the nonlinear difference equation . Pure Mathematics, 3, 254-256.
http://dx.doi.org/10.12677/PM.2013.34039

分享
Top